# SDR DALA2022040702384

- Difficulty date: April 6, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 57,742 hours, 40,297 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE CHECK FOUND THAT THE EXIT SIGN IS MISSING AT 1R DOOR. MAINTENANCE REPLACED THE EXIT SIGN AT 1R DOOR PER B717 AMM 33-51. AIRCRAFT IS OK FOR SERVICE. (LP #8758656)
